MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 AVIGO; WIRE, GUIDE, CATHETER

MICRO THERAPEUTICS, INC. DBA EV3 AVIGO; WIRE, GUIDE, CATHETER
Model Number 103-0606-200
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned; the reported event could not be confirmed.The cause of the event could not be conclusively determined from the reported information.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information through medwatch form that there was an internal embolization of linear radiopaque material without vessel occlusion, regional spasm, or extravasation.It was alleged that this material represents a fragment from the 014 avigo wire that might have been sustained from resistance met on the initial attempt to pass the wire through the guide catheter to expand the proximal construct.

Brand Name
AVIGO
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
MDR Report Key9407018
Report Number2029214-2019-01185
Device Sequence Number19477839
Product Code DQX
UDI-Device Identifier00847536004764
UDI-Public00847536004764
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2022
Device Model Number103-0606-200
Device Lot NumberA853684
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;